• Son, Eunyoung (Department of Mathematics Chungnam National University) ;
  • Jun, Kil-Woung (Department of Mathematics Chungnam National University) ;
  • Kim, Hark-Mahn (Department of Mathematics Chungnam National University)
  • Received : 2009.09.10
  • Accepted : 2010.08.30
  • Published : 2010.09.30


In this paper we consider a generalized form of quadratic functional equations and establish new theorems about the generalized Hyers-Ulam stability of the generalized form of quadratic equations in fuzzy normed spaces.


Supported by : Chungnam National University


  1. J. Aczel and J. Dhombres, Functional Equations in Several Variables, Cambridge Univ. Press, 1989.
  2. T. Bag and S. K. Samanta, Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math. 11 (2003), no. 3, 687-705.
  3. T. Bag and S. K. Samanta, Fuzzy bounded linear operators, Fuzzy Sets and Systems 151 (2005), 513-547.
  4. J. Brzdek, A note on stability of additive mappings, in: Stability of Mappings of Hyers-Ulam type, edited by Th. M. Rassias and J. Tabor, Hadronic Press, Florida, 1994.
  5. O. Hadzic, E. Pap and V. Radu, Generalized contraction mapping principles in probabilistic metric spaces, Acta Math. Hungar. 101 (2003), no.1-2, 131-148.
  6. K. Jun and H. Kim, Ulam stability problem for generalized A-quadratic mappings, J. Math. Anal. Appl. 305 (2005), 466-476.
  7. K. Jun and H. Kim, On the generalized A-quadratic mappings associated with variance of a discrete type distribution, Nonlinear Anal. 62 (2005), 975-987.
  8. B. Margolis and J.B. Diaz, A fixed point theorem of the alternative for contrac- tions on a generalized complete metric space, Bull. Amer. Math. Soc. 126 (1968), 305-309.
  9. K. Menger, Statistical metrics, Proc. Natl. Acad. Sci. 28 (1942), 535-537.
  10. D. Mihet and V. Radu, On the stability of the additive Cauchy functional equation in random normed spaces, J. Math. Anal. Appl. 343 (2008), 567-572.
  11. A. K. Mirmostafaee, M. Mirzavaziri, M.S. Moslehian, Fuzzy stability of the Jensen functional equation, Fuzzy Sets Syst. 159 (2008), 730-738.
  12. A. K. Mirmostafaee, M.S. Moslehian, Fuzzy almost quadratic functions, Result Math. 52 (2008), 161-177.
  13. A. K. Mirmostafaee, M.S. Moslehian, Fuzzy versions of Hyers-Ulam-Rassias the- orem, Fuzzy Sets Syst. 159 (2008), 720-729.
  14. A. K. Mirmostafaee, M.S. Moslehian, Fuzzy approximately cubic mappings, Inform. Sci. 178 (2008), 3791-3798.
  15. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, Elsevier,North Holand, New York, 1983.
  16. S. M. Ulam, A collection of Mathematical Problems, Interscience Publ., New York, 1960; Problems in Modern Mathematics, Wiley-Interscience, New York, 1964, Chap. VI.